Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 748103, 2 pages
http://dx.doi.org/10.1155/2014/748103
Editorial

Theory of Differential Forms and Related Operators with Applications

1Department of Mathematics, Seattle University, Seattle, WA 98122, USA
2Department of Mathematics, Harbin Institute of Technology, Harbin, China
3Department of Epidemiology, Harvard University, Boston, MA 02115, USA

Received 22 April 2014; Accepted 22 April 2014; Published 4 May 2014

Copyright © 2014 Shusen Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.